Jesse Thorner
Jesse Thorner
Verified email at stanford.edu - Homepage
Title
Cited by
Cited by
Year
Bounded gaps between primes in Chebotarev sets
J Thorner
Research in the Mathematical Sciences 1 (1), 4, 2014
262014
An explicit bound for the least prime ideal in the Chebotarev density theorem
J Thorner, A Zaman
Algebra & Number Theory 11 (5), 1135-1197, 2017
232017
The explicit Sato-Tate conjecture and densities pertaining to Lehmer-type questions
J Rouse, J Thorner
Transactions of the American Mathematical Society 369 (5), 3575–3604, 2017
20*2017
A Chebotarev variant of the Brun–Titchmarsh theorem and bounds for the Lang-Trotter conjectures
J Thorner, A Zaman
International Mathematics Research Notices 2018 (16), 4991-5027, 2017
192017
Effective Log-Free Zero Density Estimates for Automorphic L-Functions and the Sato–Tate Conjecture
RJ Lemke Oliver, J Thorner
International Mathematics Research Notices 2019 (22), 6988-7036, 2019
132019
Weak subconvexity without a Ramanujan hypothesis
K Soundararajan, J Thorner
Duke Mathematical Journal 168 (7), 1231-1268, 2019
92019
The error term in the Sato–Tate conjecture
J Thorner
Archiv der Mathematik 103 (2), 147-156, 2014
72014
A zero density estimate for Dedekind zeta functions
J Thorner, A Zaman
arXiv preprint arXiv:1909.01338, 2019
62019
A unified and improved Chebotarev density theorem
J Thorner, A Zaman
Algebra & Number Theory 13 (5), 1039-1068, 2019
62019
Zeros of Rankin-Selberg -functions at the edge of the critical strip
F Brumley, J Thorner, A Zaman
arXiv preprint arXiv:1804.06402, 2018
4*2018
Bounded gaps between primes in multidimensional Hecke equidistribution problems
J Thorner
arXiv preprint arXiv:1509.04378, 2015
32015
Jensen Polynomials for the Riemann Xi Function
M Griffin, K Ono, L Rolen, J Thorner, Z Tripp, I Wagner
arXiv preprint arXiv:1910.01227, 2019
22019
A variant of the Bombieri-Vinogradov theorem in short intervals and some questions of Serre
J Thorner
Mathematical Proceedings of the Cambridge Philosophical Society 161 (1), 53, 2016
22016
Effective forms of the Sato--Tate conjecture
J Thorner
arXiv preprint arXiv:2002.10450, 2020
12020
Special values of motivic L-functions and zeta-polynomials for symmetric powers of elliptic curves
S Löbrich, W Ma, J Thorner
Research in the Mathematical Sciences 4 (1), 26, 2017
12017
Benford’s law for coefficients of newforms
M Jameson, J Thorner, L Ye
International Journal of Number Theory 12 (02), 483-494, 2016
12016
Towards a variant of the Hoheisel phenomenon
P Humphries, J Thorner
arXiv preprint arXiv:2004.09488, 2020
2020
Zeros of -functions on the critical line
N Andersen, J Thorner
arXiv preprint arXiv:2004.03581, 2020
2020
Applications of the Sato-Tate conjecture
A Gafni, J Thorner, PJ Wong
arXiv preprint arXiv:2003.09026, 2020
2020
The Explicit Sato-Tate Conjecture For Primes In Arithmetic Progressions
T Hammonds, C Kothari, N Luntzlara, SJ Miller, J Thorner, H Wieman
arXiv preprint arXiv:1906.07903, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20